# SDR CALA0600526

- Difficulty date: December 18, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N17321
- Make and model: Boeing 7373T0
- Aircraft serial: 23372
- Aircraft time: 65,774 hours, 29,877 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545801512
- Condition: Corroded
- Location: Bs 227
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CHORD CORRODED AT STA 227, BL 0 TO RBL 6, S28L TO S28R.  A REPAIR WAS INSTALLED IAW ECRA 5311-01285.
